# SDR UALA2013062404374

- Difficulty date: June 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 40,449 hours, 16,359 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Line
- Condition: Leaking
- Location: Fuel/Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND UPPER FUEL OIL COOLER LINE LEAKING.  SECURED LINE NO LEAKS FOUND.  RAN ENG 5 MIN NO LEAKS NOTED.
